Should I stop using Retin-A (tretinoin cream)? (Photo)

I have been using tretinoin cream 0.05% for 5 days now every night like my dermatologist tells me to but I got a redness on my cheek and I don't know if I should stop using it or keep using it okay to keep using it?

Doctor Answers 1

Tretinoin side effects

Thank you for your question. It's difficult to assess your skin through photographs, but from what I can see, it looks like your cheeks have some irritation and redness. Redness, dryness, and irritation is a common side effect with tretinoin, especially with nightly use. I recommend stopping tretinoin until the redness and irritation subsides and restart tretinoin every other night to minimize irritation. I highly suggest you consult with a board certified dermatologist to have your skin evaluated. Take care and good luck.

Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.